ISSN:
 1930-5346

eISSN:
 1930-5338

All Issues

Volume 12, 2018

Volume 11, 2017

Volume 10, 2016

Volume 9, 2015

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Advances in Mathematics of Communications

2015 , Volume 9 , Issue 3

Select all articles

Export/Reference:

High-rate space-time block codes from twisted Laurent series rings
Hassan Khodaiemehr and Dariush Kiani
2015, 9(3): 255-275 doi: 10.3934/amc.2015.9.255 +[Abstract](675) +[PDF](508.1KB)
Abstract:
We construct full-diversity, arbitrary rate STBCs for specific number of transmit antennas over an apriori specified signal set using twisted Laurent series rings. Constructing full-diversity space-time block codes from algebraic constructions like division algebras has been done by Shashidhar et al. Constructing STBCs from crossed product algebras arises this question in mind that besides these constructions, which one of the well-known division algebras are appropriate for constructing space-time block codes. This paper deals with twisted Laurent series rings and their subrings twisted function fields, to construct STBCs. First, we introduce twisted Laurent series rings over field extensions of $\mathbb{Q}$. Then, we generalize this construction to the case that coefficients come from a division algebra. Finally, we use an algorithm to construct twisted function fields, which are noncrossed product division algebras, and we propose a method for constructing STBC from them.
The weight distributions of some irreducible cyclic codes of length $p^n$ and $2p^n$
Pankaj Kumar, Monika Sangwan and Suresh Kumar Arora
2015, 9(3): 277-289 doi: 10.3934/amc.2015.9.277 +[Abstract](483) +[PDF](340.6KB)
Abstract:
In this paper, an algorithm is given for computing the weight distributions of all irreducible cyclic codes of dimension $p^jd$ generated by $x^{p^j}-1$, where $p$ is an odd prime, $j\geq 0 $ and $d > 1$. Then the weight distributions of all irreducible cyclic codes of length $p^n$ and $ 2p^n $ over $F_q$, where $n$ is a positive integer, $p$, $q$ are distinct odd primes and $q$ is primitive root modulo $ p^n$, are obtained. The weight distributions of all the irreducible cyclic codes of length $3^{n+1}$ over $F_5$ are also determined explicitly.
On weighted minihypers in finite projective spaces of square order
Linda Beukemann, Klaus Metsch and Leo Storme
2015, 9(3): 291-309 doi: 10.3934/amc.2015.9.291 +[Abstract](640) +[PDF](418.6KB)
Abstract:
In [11], weighted $\{\delta(q+1),\delta;k-1,q\}$-minihypers, $q$ square, were characterized as a sum of lines and Baer subgeometries $PG(3,\sqrt{q})$ provided $\delta$ is sufficiently small. We extend this result to a new characterization result on weighted $\{\delta v_{\mu+1},\delta v_{\mu};k-1,q\}$-minihypers. We prove that such minihypers are sums of $\mu$-dimensional subspaces and of (projected) $(2\mu+1)$-dimensional Baer subgeometries.
Ideal forms of Coppersmith's theorem and Guruswami-Sudan list decoding
Henry Cohn and Nadia Heninger
2015, 9(3): 311-339 doi: 10.3934/amc.2015.9.311 +[Abstract](651) +[PDF](489.4KB)
Abstract:
We develop a framework for solving polynomial equations with size constraints on solutions. We obtain our results by showing how to apply a technique of Coppersmith for finding small solutions of polynomial equations modulo integers to analogous problems over polynomial rings, number fields, and function fields. This gives us a unified view of several problems arising naturally in cryptography, coding theory, and the study of lattices. We give (1) a polynomial-time algorithm for finding small solutions of polynomial equations modulo ideals over algebraic number fields, (2) a faster variant of the Guruswami-Sudan algorithm for list decoding of Reed-Solomon codes, and (3) an algorithm for list decoding of algebraic-geometric codes that handles both single-point and multi-point codes. Coppersmith's algorithm uses lattice basis reduction to find a short vector in a carefully constructed lattice; powerful analogies from algebraic number theory allow us to identify the appropriate analogue of a lattice in each application and provide efficient algorithms to find a suitably short vector, thus allowing us to give completely parallel proofs of the above theorems.
Weight distributions of a class of cyclic codes from $\Bbb F_l$-conjugates
Chengju Li, Qin Yue and Ziling Heng
2015, 9(3): 341-352 doi: 10.3934/amc.2015.9.341 +[Abstract](508) +[PDF](376.3KB)
Abstract:
Let $\Bbb F_{q^k}$ be a finite field and $\alpha$ a primitive element of $\Bbb F_{q^k}$, where $q=l^f$, $l$ is a prime power, and $f$ is a positive integer. Suppose that $N$ is a positive integer and $m_{g^{l^u}}(x)$ is the minimal polynomial of $g^{l^u}$ over $\Bbb F_q$ for $u=0, 1, \ldots, f-1$, where $g=\alpha^{-N}$. Let $\mathcal C$ be a cyclic code over $\Bbb F_q$ with check polynomial $$m_g(x)m_{g^l}(x) \cdots m_{g^{l^{f-1}}}(x).$$ In this paper, we shall present a method to determine the weight distribution of the cyclic code $\mathcal C$ in two cases: (1) $\gcd(\frac {q^k-1} {l-1}, N)=1$; (2) $l=2$ and $f=2$. Moreover, we will obtain a class of two-weight cyclic codes and a class of new three-weight cyclic codes.
An improved certificateless strong key-insulated signature scheme in the standard model
Yang Lu, Quanling Zhang and Jiguo Li
2015, 9(3): 353-373 doi: 10.3934/amc.2015.9.353 +[Abstract](534) +[PDF](444.6KB)
Abstract:
Exposure of secret keys may be the most devastating attack on a public key cryptographic scheme since such that security is entirely lost. The key-insulated security provides a promising approach to deal with this threat since it can effectively mitigate the damage caused by the secret key exposure. To eliminate the cumbersome certificate management in traditional PKI-supported key-insulated signature while overcoming the key escrow problem in identity-based key-insulated signature, two certificateless key-insulated signature schemes without random oracles have been proposed so far. However, both of them suffer from some security drawbacks and do not achieve existential unforgeability. In this paper, we propose a new certificateless strong key-insulated signature scheme that is proven secure in the standard model. Compared with the previous certificateless strong proxy signature scheme, the proposed scheme offers stronger security and enjoys higher computational efficiency and shorter public parameters.
Some new results on cross correlation of $p$-ary $m$-sequence and its decimated sequence
Wenbing Chen, Jinquan Luo, Yuansheng Tang and Quanquan Liu
2015, 9(3): 375-390 doi: 10.3934/amc.2015.9.375 +[Abstract](582) +[PDF](409.2KB)
Abstract:
Let $p$ be an odd prime, $n=2m$, and $n/\gcd(k,n)$ be odd. In this paper, we study the cross correlation between a $p$-ary $m$-sequence $(s_{t})$ of period $p^{n}-1$ and its decimated sequence $(s_{dt})$ where $d$ satisfies $d(p^k+1)\equiv p^m+1 \pmod {p^n-1}$. Our results show that the cross-correlation function is six-valued and the distribution of the cross correlation is also completely determined.

2017  Impact Factor: 0.564

Editors

Referees

Librarians

Email Alert

[Back to Top]